RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 4, Pages 1–46 (Mi aa1500)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Properly distributed subsets in complex plane

A. I. Abdulnagimovab, A. S. Krivosheyevab

a Bashkir State University, Ufa, Russia
b Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa, Russia

Full text: PDF file (388 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:4, 433–464

Bibliographic databases:

Received: 25.06.2015

Citation: A. I. Abdulnagimov, A. S. Krivosheyev, “Properly distributed subsets in complex plane”, Algebra i Analiz, 28:4 (2016), 1–46; St. Petersburg Math. J., 28:4 (2017), 433–464

Citation in format AMSBIB
\Bibitem{AbdKri16}
\by A.~I.~Abdulnagimov, A.~S.~Krivosheyev
\paper Properly distributed subsets in complex plane
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 4
\pages 1--46
\mathnet{http://mi.mathnet.ru/aa1500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3604295}
\elib{http://elibrary.ru/item.asp?id=26414193}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 4
\pages 433--464
\crossref{https://doi.org/10.1090/spmj/1458}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401547000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019714759}


Linking options:
  • http://mi.mathnet.ru/eng/aa1500
  • http://mi.mathnet.ru/eng/aa/v28/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Krivosheev, A. F. Kuzhaev, “On one Leontiev-Levin theorem”, Ufa Math. J., 9:3 (2017), 87–99  mathnet  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:365
    Full text:16
    References:42
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020